# SDR YENA2020123100642

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 79,765 hours, 29,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811067
- Condition: No Test
- Location: Emergency Light
- Part time: 6,006 hours, 2,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6435, VQQ - MCO.  EMERGENCY, BAT AT 12 WL FAILED BAT CAP TEST.  R & R EMERGENCY BAT AT 12WL, IAW AMM 33-51-38-400.
